Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Bleeding after a late period

Hey, I get my period every three weeks but the last time i had my period was six weeks ago, so i am three weeks late. I have taken pregnancy tests and they keep coming back negative. Today i started bleeding an orangish red color more orange than red but very pale, but its very light. what could be going wrong?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, your periods are leading towards the irregular periods, may be due to the hormone imbalance,anemia, or infection.
I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
Take more of green leafy vegetables,pulses,sprouts, and protein rich foods to have good health and resistance.
Wishing for a quick and complete recovery. Thank you.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor